Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 28, NWS Norman, OK

May 10, 2010Hughes County, Pontotoc County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at May 10, 2010, 7:45 PM CDT for Hughes County, Pontotoc County, Seminole County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2010, 7:45 PM CDT (00:45 UTC)
Expired
May 10, 2010, 8:30 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Hughes County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 105 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:15 PM CDTTSTM WND DMG7 Wsw Arpelar, OKSEVERAL TREES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:25 PM CDTTornado Watch PDSSPC9 hr
May 10, 5:00 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1789 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1789 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1693 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WFUS54 KOUN 110045
TOROUN
OKC063-123-133-110130-
/O.NEW.KOUN.TO.W.0028.100511T0045Z-100511T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 830 PM CDT

* AT 745 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES EAST OF
  SASAKWA...MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN...GERTY...
  SASAKWA...SPAULDING AND STUART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3507 9606 3505 9607 3492 9607 3479 9609
      3489 9667 3506 9649 3510 9605
TIME...MOT...LOC 0045Z 281DEG 40KT 3495 9640

$$



MAXWELL
1 follow-up statement
650 
WWUS54 KOUN 110104
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON MAY 10 2010

OKC133-110114-
/O.CAN.KOUN.TO.W.0028.000000T0000Z-100511T0130Z/
SEMINOLE OK-
804 PM CDT MON MAY 10 2010

...THE TORNADO WARNING HAS BEEN CANCELLED FOR SOUTHERN SEMINOLE
COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 3489 9650 3507 9632 3510 9605 3507 9606
      3505 9607 3481 9609 3479 9609
TIME...MOT...LOC 0104Z 286DEG 36KT 3489 9620

$$

OKC063-123-110130-
/O.CON.KOUN.TO.W.0028.000000T0000Z-100511T0130Z/
HUGHES OK-PONTOTOC OK-
804 PM CDT MON MAY 10 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN PONTOTOC AND SOUTHERN HUGHES COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHEAST OF
CALVIN...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN AND
  STUART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3489 9650 3507 9632 3510 9605 3507 9606
      3505 9607 3481 9609 3479 9609
TIME...MOT...LOC 0104Z 286DEG 36KT 3489 9620

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 12:33 PM CDT, 7 hours 12 minutes earlier.

Area forecast discussion, May 10, 12:33 PM CDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1233 PM CDT MON MAY 10 2010

.AVIATION...
VERY COMPLEX SITUATION TODAY... EXPECT THE DRYLINE NOW OVER THE
PANHANDLES TO MOVE EAST THIS AFTERNOON. SCATTERED STRONG TO SEVERE
STORMS ARE EXPECTED TO FORM NEAR/EAST OF THE DRYLINE AROUND 19Z-
21Z... THEN TRACK RAPIDLY TOWARD THE NE. WEST OF THE DRYLINE...
STRONG SW WINDS MAY CAUSE OCCASIONAL REDUCTIONS OF VSBY IN BLDU.
THE STORM SYSTEM SHOULD BE EAST OF OUR TAF SITES BY ABOUT
11/03Z... AND LIGHTER WINDS/VFR CONDITIONS ARE EXPECTED UNTIL
ABOUT 11/10Z. AFTER THAT TIME... BR AND STRATUS WILL BE POSSIBLE
AT ALL BUT OUR WESTERN SITES.

&&

.PREV DISCUSSION... /ISSUED 1129 AM CDT MON MAY 10 2010/

UPDATE...
DRYLINE BEGINNING TO MOVE EAST ACROSS THE PANHANDLES WITH WINDS
GUSTING INTO THE 40 TO 50 MPH RANGE BEHIND THE BOUNDARY. HAVE
UPGRADED HIGH WIND WATCH TO WARNING IN WOODS COUNTY AND CONVERTED
REST OF WATCH TO WIND ADVISORY. DRYLINE EXPECTED TO MIX EAST TO
ABOUT A MEDFORD TO NEAR WATONGA AND FREDERICK OKLAHOMA TO SEYMOUR
TEXAS LINE LATE THIS AFTERNOON. SEVERE STORMS WILL BE LIKELY THIS
AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF THE DRYLINE... WITH
STRONG WINDS/LARGE HAIL/TORNADOES A CONCERN. BLOWING DUST MAY ALSO
BECOME AN ISSUE BEHIND THE DRYLINE THIS AFTERNOON. HAVE ADJUSTED
POPS/WX GRIDS. ALSO ADJUSTED WINDS/DEWPOINTS TO SHOW CURRENT
THOUGHTS ON DRYLINE POSITION. LOWERED HIGHS IN NE PORTION OF FA
WHERE TEMPS ARE STILL IN THE MID 50S AND CLOUDY LATE THIS MORNING.

MAXWELL

PREV DISCUSSION... /ISSUED 605 AM CDT MON MAY 10 2010/

AVIATION...
WIDESPREAD MVFR/IFR CIGS ACROSS THE AREA THIS MORNING. WARM FRONT
FROM SE TX INTO OK/TX PANHANDLES THIS MORNING WILL LIFT NWD TODAY.
EXPECT LOW CLOUDS TO PERSIST NORTH OF THE FRONT AND CIGS MAY LOWER
SOME MORE EARLY THIS MORNING. DRYLINE WILL PUNCH INTO WRN OK/N TX AS
SFC LOW MOVES THROUGH SRN KS. VERY STRONG SW TO W WINDS WILL DEVELOP
BEHIND THE DRYLINE AT WRN OK SITES DURING THE AFTERNOON. FARTHER EAST
CIGS WILL RISE DURING THE LATE MORNING/EARLY AFTERNOON AS WARM FRONT
MOVES NORTH OF THE AREA. STRONG/SEVERE STORMS WILL DEVELOP ALONG THE
DRYLINE LATE AFTN/ERLY EVE AND WILL INCLUDE IN ERN TAFS.

PREV DISCUSSION... /ISSUED 415 AM CDT MON MAY 10 2010/

DISCUSSION...
MAIN FORECAST CONCERN WILL BE WITH POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK LATER THIS AFTERNOON AND EVENING. MODELS HAVE BEEN
FAIRLY CONSISTENT THE PAST FEW DAYS WITH S/W TROUGH EJECTING FROM
THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND EVENING WITH SURFACE
LOW TRACKING ACROSS SRN KANSAS AND DRYLINE PUNCHING INTO WESTERN
OK/N TX. EXCESSIVE WINDS EXPECTED TO DEVELOP BEHIND THE DRYLINE WITH
DEEP MIXING INTO THE STRONG WINDS ALOFT. WILL GO AHEAD AND UPGRADE
FAR NW TO HIGH WIND WARNING. WILL LEAVE WATCH IN PLACE FARTHER EAST
WITH MORE UNCERTAINTY ABOUT HOW RAPIDLY EASTWARD DRYLINE WILL
ADVANCE. MOISTURE WILL SURGE NORTHWARD INTO THE AREA TODAY WITH
STRONG INSTABILITY DEVELOPING IN ADVANCE OF THE DRYLINE. SHEAR WILL
ALSO INCREASE AS STRONG MID LEVEL JET ASSOCIATED WITH THE ADVANCING
S/W TROUGH MOVES OVER THE AREA. AS PER SWODY1 EXPECT STORMS TO
INITIATE ALONG THE DRYLINE MID TO LATE AFTERNOON AS IT PUSHES TOWARD
CENTRAL PARTS OF THE FA. STORMS WILL RAPIDLY BECOME SEVERE GIVEN THE
STRONG INSTABILITY AND SHEAR WITH SUPERCELLS PRODUCING LARGE
HAIL...TORNADOES AND DAMAGING WINDS LIKELY. GREATEST COVERAGE OF
STORMS WILL LIKELY BE OVER NRN PARTS OF THE FA BUT LESS WIDESPREAD
BUT EQUALLY SEVERE STORMS WILL REMAIN POSSIBLE SOUTHWARD INTO N TX
ZONES. THE SEVERE STORMS SHOULD MOVE RAPIDLY ENEWD DURING THE
EVENING WITH MOST OF THE ACTIVITY EXITING THE FA BY LATE TONIGHT.
ASSOCIATED FRONTAL BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
TONIGHT BEFORE STALLING IN SRN SECS EARLY TUESDAY. A FEW STORMS WILL
BE POSSIBLE TUESDAY AFTERNOON IN THE VICINITY OF THE WEAK BOUNDARY
AS IT BEGINS TO DRIFT BACK NORTHWARD. WARM FRONT WILL CONTINUE TO
LIFT NORTHWARD TUESDAY NIGHT WITH MORE WIDESPREAD STORMS AS LOW
LEVEL JET INTERACTS WITH RETREATING WARM FRONT. MORE SEVERE WEATHER
AND THREAT OF HEAVY RAIN POSSIBLE WEDNESDAY/WEDNESDAY NIGHT AS UPPER
LOW OVER THE ROCKIES EJECTS NORTHEASTWARD AND FRONT BEGINS TO SURGE
BACK SOUTHWARD. BROAD UPPER TROUGH WILL REMAIN TO THE WEST THROUGH
THE REMAINDER OF THE WEEK. FRONTAL BOUNDARY LINGERING NEAR THE AREA
AND DISTURBANCES MOVING THROUGH THE SOUTHWEST FLOW ALOFT LEAD TO
CONTINUED PRECIP CHANCES THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  84  55  84  70 /  30  40  20  20
HOBART OK         89  51  88  67 /  20  10  10  10
WICHITA FALLS TX  93  62  92  70 /  20  20  10  10
GAGE OK           87  44  81  61 /  20  10  10  20
PONCA CITY OK     74  51  79  68 /  50  60  10  40
DURANT OK         81  65  86  70 /  20  50  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ006-011-015>017-
     022-033>037.

     HIGH WIND WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-005-009-
     010-014-021.

TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-088.

&&

25/25/23
Hazardous weather outlook, May 10, 12:00 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAY 10 2010

OKZ004>048-050>052-TXZ083>090-102300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE
FROM MANCHESTER...TO ENID...TO YUKON...TO NORMAN...TO SEMINOLE.
THERE IS A MODERATE RISK TO THE WEST OF THE HIGH RISK AND EAST OF A
LINE FROM CHEROKEE... SOUTH TO EL RENO... CHICKASHA...ARDMORE AND
ATOKA. THERE IS A SLIGHT RISK WEST OF THE MODERATE RISK AND EAST OF
A LINE FROM BUFFALO... TALOGA... MOUNTAIN VIEW... GRANDFIELD...
DUNDEE AND SEYMOUR TEXAS.

TIMING...
MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE FROM 3
PM THROUGH MIDNIGHT.

IMPACTS...
THERE IS A SIGNIFICANT POTENTIAL FOR STRONG TORNADOES IN THE HIGH
RISK AREA...PARTICULARLY FROM THE OKLAHOMA CITY METRO AREA NORTH
ALONG AND EAST OF INTERSTATE 35. THE POTENTIAL FOR STORMS IN THESE
AREAS DURING RUSH HOUR WILL HEIGHTEN POTENTIAL IMPACTS.

THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING HAIL
TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS.

RECOMMENDED ACTIONS...
ALL PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND HAVE A PLAN OF ACTION IN THE EVENT A WARNING IS
ISSUED FOR YOUR LOCATION. STORMS WILL DEVELOP AND MOVE QUICKLY SO
ADVANCE PLANNING IS ESPECIALLY IMPORTANT.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

DISCUSSION...
A VERY DYNAMIC AND RAPIDLY EVOLVING WEATHER SITUATION IS EXPECTED
THIS AFTERNOON AND EVENING.

A DRYLINE WAS ADVANCING QUICKLY EAST THROUGH THE EASTERN OKLAHOMA
AND TEXAS PANHANDLES.  AT THE SAME TIME...AN UPPER LEVEL STORM WAS
MOVING OUT OF THE NEW MEXICO AND COLORADO ROCKIES INTO THE PLAINS.
COOL STABLE AIR WAS QUICKLY BEING REPLACED WITH HUMID...MORE
UNSTABLE AIR...AS A WARM FRONT LOCATED FROM NORTHEAST TEXAS INTO
WEST CENTRAL OKLAHOMA MOVED NORTH.

BY LATE AFTERNOON...CONSIDERABLE CHANGES WILL HAVE OCCURRED. THE
DRYLINE WILL BE LOCATED FROM NEAR CHEROKEE...TO WATONGA...TO
LAWTON...TO NEAR ARCHER CITY TEXAS. THE WARM FRONT WILL EXTEND
FROM AROUND PONCA CITY INTO EAST CENTRAL OKLAHOMA. EAST OF THE
DRYLINE AND SOUTH OF THE WARM FRONT THE ATMOSPHERE WILL BE VERY
UNSTABLE.  A CAPPING LAYER OF WARM AIR WILL HAVE ERODED SOMEWHAT
MAKING THE CHANCES FOR STORM DEVELOPMENT GREATER.

THE UPPER LEVEL STORM WILL BE NEARBY RESULTING IN VERY STRONG WIND
SHEAR. THIS WIND SHEAR...COUPLED WITH THE HUMID UNSTABLE AIR... WILL
SUPPORT SUPERCELL THUNDERSTORM DEVELOPMENT.  STORMS THAT DEVELOP
WILL LIKELY BECOME SEVERE QUICKLY AND HAVE THE POTENTIAL TO PRODUCE
TORNADOES AND VERY LARGE HAIL.  THE STORMS ARE EXPECTED TO MOVE EAST
AT 40 TO 50 MPH. ALTHOUGH THE POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER IS HIGH...THE DURATION WILL BE BRIEF AS THE STORMS QUICKLY
MOVE EAST INTO EASTERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
             NWS NORMAN COUNTY WARNING AREA...90 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.

OTHER HAZARDOUS WEATHER...
THIS AFTERNOON...AFTER THE DRYLINE HAS PASSED...VERY STRONG AND
POSSIBLY DAMAGING WINDS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN
AND NORTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE WEATHER SYSTEM ARRIVING MONDAY WILL LEAVE A FRONTAL BOUNDARY
STALLED ACROSS THE SOUTHERN PLAINS. FROM MID TO LATE WEEK...
ADDITIONAL UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THE
FRONT...MAINTAINING A CHANCE OF SEVERE STORMS AND AN INCREASING
CHANCE OF HEAVY RAINFALL ACCUMULATIONS.

OTHER HAZARDOUS WEATHER...
NONE.

In the hours before

Local storm report, May 10, 7:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             DEL CITY                35.45N 97.44W
05/10/2010  E3.75 INCH       OKLAHOMA           OK   PUBLIC

            3.5 TO 4 INCH DIAMETER HAIL. DELAYED REPORT.

&&

LAMERS
Local storm report, May 10, 7:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          1 S LEBANON             33.97N 96.91W
05/10/2010                   MARSHALL           OK   AMATEUR RADIO

            NEW TORNADO...DIFFERENT FROM PREVIOUSLY REPORTED
            TORNADO...JUST ON OKLAHOMA SIDE OF RED RIVER. ALSO
            REPORTED AS A LARGE TORNADO.

&&

LAMERS
Local storm report, May 10, 7:21 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          1 S LEBANON             33.97N 96.91W
05/10/2010                   MARSHALL           OK   NWS EMPLOYEE

            NEW TORNADO...DIFFERENT FROM PREVIOUSLY REPORTED
            TORNADO...JUST ON OKLAHOMA SIDE OF RED RIVER. ALSO
            REPORTED AS A LARGE TORNADO. RELAYED BY NWS FORT WORTH.

&&

AMENDED FOR REPORT SOURCE.

LAMERS
Local storm report, May 10, 7:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TORNADO          4 SE NORMAN             35.18N 97.39W
05/10/2010                   CLEVELAND          OK   NWS EMPLOYEE

            TORNADO THAT ORIGINALLY TOUCHED DOWN NEAR HIGHWAY 9
            CROSSED NEAR HIGHWAY 9 AND 60TH. MEASURED WINDS OF 103
            MPH REPORTED BY AN ANEMOMETER AT THAT LOCATION. TIME IS
            EXACT. TORNADO DAMAGE ALSO REPORTED.

&&

LAMERS
Local storm report, May 10, 7:29 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     4 N ADA                 34.83N 96.66W
05/10/2010  M75 MPH          PONTOTOC           OK   EMERGENCY MNGR

            LOCATION APPROXIMATE.

&&

LAMERS
Local storm report, May 10, 7:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             12 SW ADA               34.65N 96.81W
05/10/2010  E1.00 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:00 PM CDTTornado WarningOUNAtoka, Bryan, Johnston, Marshall50 min
May 10, 7:06 PM CDTTornado WarningOUNBryan, Marshall54 min
May 10, 7:13 PM CDTTornado WarningOUNGarvin, McClain, Murray, Pontotoc62 min
May 10, 7:25 PM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole50 min
May 10, 7:26 PM CDTTornado WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc49 min
May 10, 7:53 PM CDTTornado WarningOUNBryan67 min
May 10, 8:04 PM CDTTornado WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 1 more56 min
May 10, 8:05 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall55 min
May 10, 8:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc66 min
May 10, 8:17 PM CDTTornado WarningOUNCarter, Johnston, Love, Marshall43 min
May 10, 8:54 PM CDTTornado WarningOUNAtoka, Bryan51 min
May 10, 9:00 PM CDTSevere Thunderstorm WarningOUNBryan, Love, Marshall60 min
May 10, 9:43 PM CDTSevere Thunderstorm WarningOUNBryan32 min
May 10, 9:59 PM CDTSevere Thunderstorm WarningOUNBryan48 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita24 min

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.